# SDR AALA202511042890

- Difficulty date: October 28, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 93,862 hours, 11,756 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Probe
- Part number: 7033KTU01
- Condition: Faulted
- Location: Fuel Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 4000 POUND FUEL IMBALANCE AT THE TOP OF DESCENT AFTER 10HRS OF FLIGHT.   REMOVED AND REPLACED RIGHT CENTER NUMBER 5 FUEL TANK PROBE.
